科研工作
科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2010年发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

 

1.        Run Xu, Fanwei Meng. Oscillation Criteria for Second Order Neutral Partial  Functional Differential Equations. Dynamic Systems and Applications, 19 (2010),   235-248.

2.        Run Xu, Fanwei Meng, Cuihua Song,On Some Integral Inequalities on Time Scales and Their Applications,Journal of Inequalities and Applications,Journal of Inequalities and Applications,Volume 2010,  Article ID 464976, 13 pages, doi:10.1155/2010/464976.

3.        Jing Shao and Fanwei Meng, Oscillation theorems for second order forced neutral nonlinear differential equations with delayed argument, International Journal of Differential Equations, 2010(2010), article ID 181784, 1-15.

4.        YangYitao, Meng Fanwei ,Positive solutions of the singular semipositone boundary value problem on time scales, Mathematical and Computer Modelling, 2010, 52(3-4), pp 481-489.

5.        L.Li, Meng, Fanwei, L.He Some generalized integral inequalities and their applications, Journal of Mathematical Analysis and Applications, 2010, 372(1), pp 339-349.

6.        Run Xu , Fanwei Meng ,Oscillation Criteria for Second Order Neutral Partial Functional Differential Equations, Dynamic Systems and Applications, 19 (2010)

7.        Run Xu, Fanwei Meng, Cuihua Song ,On Some Integral Inequalities on Time Scales and Their Applications, Journal of Inequalities and Applications, Volume 2010,  Article ID 464976

8.        Zengqin Zhao, Existence and uniqueness of fixed points for some mixed monotone operators, Nonlinear Analysis 73(6), (2010.09.15) 1481--1490

9.        Zengqin Zhao, Fixed points of $\tau-\varphi-$convex operators and applications, Applied Mathematics Letters, 23(5), (2010.05), 561--566.

10.    Jinxiu Mao, Zengqin Zhao and Naiwei Xu: On existence and uniqueness of positive solutions for integral boundary boundary value problems, E. J. Qualitative Theory of Diff. Equ., No. 16. (2010.03), pp. 1-8

11.    Zengqin Zhao, Existence of positive solutions for $2n$th-order singular semipositone differential equations with Sturm-Liouville boundary conditions, Nonlinear Analysis 72(3-4), (2010.02), 1348—1357.

12.    Yuzhen Bai*, Pingping Zhang, On a class of Volterra nonlinear equations of parabolic type, Applied Mathematics and Computation, 2010, 216: 236-240.(SCI)

13.    Yuzhen Bai*, Backward solutions to nonlinear integro-differential systems, Central European Journal of Mathematics, 2010, 8(4): 807-815.(SCI)

14.    Yuzhen Bai*, Lihua Liu, New oscillation criteria for second order delay differential equations with mixed nonlinearities, Discrete Dynamics in Nature and Society, 2010, 2010(ID 796256),1-9.(SCI)

15.    C. Q. Ma, T. Li, and J. F. Zhang, Consensus control for leader-following multi-agent systems with measurement noises, Journal of Systems Science and Complexity, vol. 23, no. 1, pp. 35-49, 2010.

16.    Mao, J., Zhao, Z., & Xu, N. The existence and uniqueness of positive solutions for integral boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, (16)2010, 1-8.

17.    Xinan Hao(郝新安), Lishan Liu, Yonghong Wu,  Existence and multiplicity results for nonlinear periodic boundary value problems, Nonlinear Analysis, 72(9-10) (2010) 3635–3642.

18.    Xinan Hao(郝新安), Lishan LiuYonghong Wu, Qian Sun, Positive solutions for nonlinear nth-order singular eigenvalue problem with nonlocal conditions, Nonlinear Analysis, 73(6)(2010) 1653–1662.

19.    Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, On positive solutions of an m-point nonhomogeneous singular boundary value problem, Nonlinear Analysis, 73(8)(2010) 2532–2540.

20.    Lishan Liu, Xinan Hao(郝新安), Yonghong Wu,  Unbounded solutions of second order multi-point boundary value problem on the half-lineBoundary Value ProblemsVolume 2010,  Article ID 236560, 10 pages, doi:10.1155/2010/236560.

21.    Ma Xiujuan, Don Hadwin and Wang Liguang, On representations of View the MathML source, Journal of Mathematical Analysis and Applications, Volume 362, Issue 1, 1 February 2010, Pages 107-113

22.    Wang Liguang, Liu Bo and Bai Ran, Stability of a Mixed Type Functional Equation on Multi-Banach Spaces: A Fixed Point Approach," Fixed Point Theory and Applications, vol. 2010, Article ID 283827, 9 pages

23.    Wang Liguang, The fixed point method for intuitionistic fuzzy stability of a quadratic functional equation, Fixed Point Theory and Applications. Volume 2010, Article ID 107182, 7 pages

24.    Liguang Wang and Bo Liu, The Hyers-Ulam stability of a functional equation deriving from quadratic and cubic functions in quasi-$\beta$-normed spaces,  Acta Math. Sinica (English Series). 26(12)2010, 2335–2348.

25.    Lishan Liu, Bingmei Liu and Yonghong Wu, Nontrivial solutions for higher-order m-point boundary value problem with a sign-changing nonlinear term, Aplied Math. Comput., 217(8)(2010), 3792-3800.

26.    Lishan Liu, Xinan Hao, Yonghong Wu, Unbounded solutions of second order multi-point boundary value problem on the half-line, Boundary Value Problems, Volume 2010(2010),Article ID 236560, 15 pages.

27.    Bingmei Liu, Lishan Liu, Yonghong Wu,Unbounded solutions for three-point boundary value problems with nonlinear boundary conditions on [0, +), Nonlinear Anal., 73(9)(2010), 2923-2932.

28.    Xinan Hao, Lishan Liu,Yonghong Wu, On positive solutions of m-point nonhomogeneous singular boundary value problem, Nonlinear Anal., 73(8)(2010), 2532-2540.

29.    Xinguang Zhang and Lishan Liu, The existence and nonexistence  of entire positive solutions of semilinear elliptic systems with gradient term, J. Math. Anal. Appl., 371(1)(2010), 300-308.

30.    Xinan Hao, Lishan Liu, Yonghong Wu, Qian Sun, Positive solutions for nonlinear nth-order singular eigenvalue problem with nonlocal conditions, Nonlinear Anal., 73(6) (2010), 1653-1662.

31.    Xinan Hao, Lishan Liu, Yonghong Wu, Existence and multiplicity results for nonlinear periodic boundary value problems, Nonlinear Anal., 72(9-10) (2010), 3635-3642.

32.    Fengling Zhu, Lishan Liu, Yonghong Wu, Positive solutions for systems of a nonlinear fourth-order singular semipositone boundary value problems, Aplied Math. Comput., 216(2)(2010), 448-457.

33.    Xinguang Zhang and Lishan Liu, A necessary and sufficient condition of positive solutions for nonlinear singular differential systems with four-point boundary conditions, Aplied Math. Comput., 215(10)(2010), 3501-3508.

34.    Bingmei Liu, Lishan Liu, Yonghong Wu, Existence of nontrivial periodic solutions for a nonlinear second order periodic boundary value problem, Nonlinear Anal., 72(7-8) (2010), 3337-3345.

35.    Chengjun Hou, Wenmin Zhang and Qing Meng, A note on (α,β)-derivationsLinear Algebra and its Applications, 432(10), 2010, 2600-2607.

36.    王宜举, A new CQ method for solving split feasibility problem, Front Math China,5(1):37-46, 2010.

37.    侯成军, Co homology of a class of Kadison_Singer algebras, Science China Series Mathematics, 53: 1827-1839,2010.

38.    屈彪, Some Projection-like Methods for the Generalized Nash Equilibria, Computational Optimization and Applications, 45: 89-109, 2010.

39.    马凤明 王宜举, A  Potentail Reduction Method for the Genearized Linear Complementarity Problem over a Polyhedral Cone, Journal of Industrial and Management Optimization, 6(1), 2010.

40.     , Levitin-Polyak Well-Posedness in Generalized Equilibrium Problems with Functional Constraints, Pacific journal of Optimization, Vol 6 (2),441-453,2010.

41.    王刚,Levitin-Polyak well-Posedness of generalized vector equilibrium problems with functional constraints,Acta Mathematica Scientia,1399-1412,2010.

42.    屈彪,Merit functions for general mixed quasi-variational inequalities,  J. Appl Math Comput.,411—421,2010.

43.    侯成军,A note on (a,b)-derivations , Linear algebra and its applications,2600—2607,2010.

44.    张洪羽,王宜举,A new CQ method for solving split feasibility problem,Front Math China,   37—46.

45.    Qi,LQ,Tong,XJ,王宜举,Computing power system parameters to maximize the small signal stability margin based on min-max models,      Optim.& Engineering,465—476,2010.

46.    侯成军,张文敏,孟庆,,-导子注记, Linear algebra and its applications,2600—2607,2010.

47.    侯成军,一类Kadison-Singer代数的上同调,    中国科学, 1827—1839,2010.

48.    Dong Hua, Zhao Xianghua. A class of Sparre Andersen risk model. Front. Math. China, 5(3), 2010, 517-530.

49.    Zhao Xianghua, Yin Chuancun. Expected discounted Penalty function for Levy insurancerisk processes, Acta Mathematicae Sinica , English Series. 26(4), 2010, 575-586.

50.    Lu Yuhua, Wu Rong, Xu Run, The joint distributions of some actuarial diagnostics  for the jump- diffusion risk process, Acta Mathematica Scientia, 30B(3), 2010, 664-676.

51.    Yin Chuancun, Wang Chunwei. The perturbed compound Poisson risk process with investment and debit Interest. Methodology and Computing in Applied Probability, 12, 2010, 391-413.

52.    Wang Chunwei, Yin Chuancun, Li Erqiang. On the classical risk model with credit  and debit interests under absolute ruin. Statistics and Probability Letters, 80, 2010, 427-436.

53.    Wang Yinfeng, Yin Chuancun. Approximation for the ruin probabilities in a discrete time risk model with dependent risks. Statistics and Probability Letters, 80, 2010, 1335-1342.

54.    Zhao Xianghua, Yin Chuancun. The Gerber-Shiu expected discounted penalty function for Levy insurance risk processes. Acta Mathematicae Applicatae Sinica (English Series), 26(4), 2010, 575-586.

55.    Zhao Shengli*, Zhang Runchu*. Compromise 4m2n plans with clear two-factor interactions. Acta Mathematicae Applicatae Sinica, 26(1), 2010: 99-106.

56.    Li Peng, Zhao Shengli, Zhang Runchu*. A cluster analysis selection strategy for supersaturated designs. Computational Statistics & Data Analysis, 54(6), 2010: 1605-1612.

57.    Yingxin Guo, Nontrivial Periodic Solutions of Nonlinear Functional Differential Systems with Feedback Control, Turkish Journal of Mathematics, 2010, 34: 35-44;

58.     Yingxin Guo, Nontrivial solutions for boundary-value problems of nonlinear fractional differential equations, Bull.of the Korean Mathematical Society, 2010, 47: 81-87;

59.    Yingxin Guo, Solvability of boundary value problems for a nonlinear fractional differential equations, Ukrainian Mathematical Journal, 2010, 62(9): 1211-1219;

60.    Yingxin Guo, Global asymptotic stability analysis for integro-differential systems modeling neural networks with delays, Z. Angew. Math. Phys.,2010, 61: 971–978;

61.    Lily Li Liu(刘丽), Positivity of three-term recurrence sequences, The Electronic Journal of Combinatorics, 17 (2010) Research paper 57, 9 pp.